# SDR ASAA2015010110127

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,896 hours, 2,205 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Aux Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  BITE CHECK OF ELECTRIC PANEL FAULTS "AUX BATTERY CHARGER INOPERATIVE I" BATTERY LIGHT ON AUX BATTERY CHARGER NOT ILLUMINATED.  FOUND CONNECTOR D10342 AUX BATTERY CHARGER NOT LOCKED IN.  SECURED CONNECTOR & AUX BATTERY CHARGER LIGHTS ILLUMINATED.  ACCOMPLISHED FIM TASK 24-31, TASK 825 & TASK 24-31--1-710-801 AUX BATTERY CHARGER OPS TEST.  CLEARED FAULT & OPS CHECKED NORMAL.
